MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHNAVIGATOR ENAV SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHNAVIGATOR ENAV SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number ENAV
Medical Device Problem Codes Application Interface Becomes Non-Functional Or Program Exits Abnormally (1138); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.Device manufacturing date is unavailable.No parts have been received by the manufacturer for evaluation.
 
Event or Problem Description
A medtronic representative reported that, while in a cranial biopsy, the navigation system exited the application software without prompt from the user.It was reported that prior to the procedure prep, the navigation system functioned as designed.Prior to the patient being intubated, the application software exited without prompt from the user and the surgeon opted to discontinue with the procedure.No additional information was provided.There was no known impact on patient outcome.
 
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.Unrelated to the reported issue, it was noted that the digital intercommunication of medicine (dicom) on the navigation system was updated.The hardware, software, and instruments passed the system checkout.The system was found to be fully functional.

Brand Name
STEALTHNAVIGATOR ENAV SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7248794
Report Number1723170-2018-00573
Device Sequence Number158108
Product Code HAW
UDI-Device Identifier00613994386021
UDI-Public00613994386021
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberENAV
Device Catalogue Number9733658
Initial Date Received by Manufacturer 01/16/2018
Supplement Date Received by Manufacturer02/27/2018
Initial Report FDA Received Date02/07/2018
Supplement Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1